RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 6, Pages 884–892 (Mi mz9124)  

This article is cited in 1 scientific paper (total in 1 paper)

Real Four-Dimensional $M$-Triquadrics

V. A. Krasnov

P. G. Demidov Yaroslavl State University

Abstract: Nonsingular maximal intersections of three real six-dimensional quadrics are considered. Such algebraic varieties are referred to for brevity as real four-dimensional $M$-triquadrics. The dimensions of their cohomology spaces with coefficients in the field of two elements are calculated.

Keywords: six-dimensional quadric, triquadric, spectral curve, spectral bundle, index function, index orientation, complete involution, cohomology group, Stiefel–Whitney class

DOI: https://doi.org/10.4213/mzm9124

Full text: PDF file (443 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:6, 790–796

Bibliographic databases:

UDC: 512.7
Received: 21.01.2011

Citation: V. A. Krasnov, “Real Four-Dimensional $M$-Triquadrics”, Mat. Zametki, 92:6 (2012), 884–892; Math. Notes, 92:6 (2012), 790–796

Citation in format AMSBIB
\Bibitem{Kra12}
\by V.~A.~Krasnov
\paper Real Four-Dimensional $M$-Triquadrics
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 6
\pages 884--892
\mathnet{http://mi.mathnet.ru/mz9124}
\crossref{https://doi.org/10.4213/mzm9124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201490}
\zmath{https://zbmath.org/?q=an:1260.14072}
\elib{http://elibrary.ru/item.asp?id=20731647}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 6
\pages 790--796
\crossref{https://doi.org/10.1134/S0001434612110247}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000314263900024}
\elib{http://elibrary.ru/item.asp?id=20484531}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871838828}


Linking options:
  • http://mi.mathnet.ru/eng/mz9124
  • https://doi.org/10.4213/mzm9124
  • http://mi.mathnet.ru/eng/mz/v92/i6/p884

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Krasnov, “Real Four-Dimensional $\mathit{GM}$-Triquadrics”, Math. Notes, 93:6 (2013), 830–836  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:225
    Full text:69
    References:45
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020